| Model Number |
0600-0783 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A replacement glidescope core smart cable was provided to the customer and the reported smart cable used during the procedure was returned to verathon for evaluation.A verathon technical service representative evaluated the returned device and was able to confirm the reported cable failure.When connecting the smart cable to verathon's test equipment, it produced an intermittent pixelated image.The customer's glidescope core smart cable failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the customer's smart cable was scrapped due to the customer already being provided a replacement and there being no repairs available for the device.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported while using a glidescope core smart cable, the image was freezing.The procedure was completed using a different glidescope system which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.